# SDR TXER097141

- Difficulty date: June 18, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N155EW
- Make and model: Urocop EC 155B
- Aircraft serial: 6660
- Aircraft time: 217 hours
- System (JASC): 2120 · Air Distribution System
- Part: Circuit Board
- Part number: SE08626
- Part serial: 079
- Condition: Inoperative
- Location: A/C Compressor
- Part time: 218 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BOARD INOPERATIVE, SHUTTING A/C COMPRESSOR DOWN.
